# SDR SWIA200413773

- Difficulty date: September 1, 2004
- Submitted: September 7, 2004
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 20,748 hours, 29,871 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

INFLIGHT SMELLED ELECTRICAL BURNING, NOTED BULB ABOVE 3A OUT AND DARK.  REPLACED CABIN LIGHT BULB AT SEAT 3A.  OPERATIONAL CHECK GOOD.
